# SDR MASA200500459

- Difficulty date: June 11, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 5,341 hours, 3,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CEILING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RESET SYSTEM.
